# SDR DALA2015090905599

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 48,924 hours, 27,581 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E AT THE SPLICE, ZFS=52-237 HAS LOOSE FASTENERS.  REPAIRED IAW PRI/ERA 538746-14AD AND DWGSG09550004, REV D.
